# SDR DXTA2009052603664

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 1,039 hours, 687 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RESPOND WHEN SELECTED DOWN. PULLED AND RESET LANDING GEAR CONT CB AND GEAR CAME DOWN W/3 GREEN INDICATED.  PERFORMED SEVERAL GEAR SWINGS WITH NO DISCREPANCIES NOTED. PERFORMED ELECTRICAL TROUBLESHOOTING OF LANDING GEAR SYSTEM WITH NO DISCREPANCIES NOTED. DURING TROUBLE SHOOTING FOUND MOISTURE IN LANDING GEAR CONTROL VALVE CANNON PLUG. CLEANED CONNECTOR WITH CONTACT CLEANER & RECONNECTED. PERFORMED SEVERAL MORE GEAR SWINGS OPS CHECK GOOD IAW MM 32-00-00
